Homology, Homotopy and Applications

Volume 10 (2008)

Number 2

Periodic cohomology

Pages: 135 – 137

DOI: http://dx.doi.org/10.4310/HHA.2008.v10.n2.a6

Author

W.H. Mannan (Department of Pure Mathematics, University of Sheffield, United Kingdom)

Abstract

We remark that a very short proof of an elementary result concerning cohomological periods is implicit in the existing literature. As a corollary we show that given a finitely generated stably free resolution of the integers over a finite group, two of its modules are free.

Keywords

projective resolution; periodic homology

2010 Mathematics Subject Classification

16E05

Full Text (PDF format)